# SDR MASA200400046

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 15,372 hours, 11,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 6150 PHX-SBA, FLOOR EMERGENCY PATHWAY LIGHTING WAS INOP.  MX REPAIRED A LOOSE SPLICE.  OP CHECKS GOOD.  NO PARTS USED.
